# SDR ASAA2016081217680

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 36,125 hours, 10,802 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START. FAULT LIGHT ILLUMINATED.  ACFT GROUNDED. FAULT HISTORY SHOWS MAINT. MESSAGE 49-41180 IGNITION UNIT SHOWS HIGH CURRENT. PERFORMED GVI ON APU WIRING HARNESS AND WIRING CHECKS BETWEEN P3 CONNECTOR AND P13 CONNECTOR.  CHECKED GOOD IAW FIM 49-40 TASK 804. PERFORMED APU START. NO CURRENT FAULTS AND START GOOD IAW AMM 49-11-00.
